Previous |  Up |  Next


Title: Multipliers for generalized Riemann integrals in the real line (English)
Author: Lee, Tuo-Yeong
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 131
Issue: 2
Year: 2006
Pages: 161-166
Summary lang: English
Category: math
Summary: We use an elementary method to prove that each $BV$ function is a multiplier for the $C$-integral. (English)
Keyword: multiplier
Keyword: $C$-integral
Keyword: $BV$ function
MSC: 26A39
idZBL: Zbl 1112.26009
idMR: MR2242842
DOI: 10.21136/MB.2006.134090
Date available: 2009-09-24T22:25:15Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] B. Bongiorno: A new integral for the problem of primitives.Matematiche (Catania) 51 (1996 1997), 299–313. (Italian) MR 1488074
Reference: [2] B. Bongiorno: On the minimal solution of the problem of primitives.J. Math. Anal. Appl. 251 (2000), 479–487. Zbl 0991.26004, MR 1794433, 10.1006/jmaa.2000.7019
Reference: [3] B. Bongiorno, L. Di Piazza, D. Preiss: A constructive minimal integral which includes Lebesgue integrable functions and derivatives.J. London Math. Soc. 62 (2000), 117–126. MR 1771855, 10.1112/S0024610700008905
Reference: [4] D. Bongiorno: Riemann-type definition of the improper integrals.Czechoslovak Math. J. 54 (2004), 717–725. Zbl 1080.26003, MR 2086728, 10.1007/s10587-004-6420-x
Reference: [5] D. Bongiorno: On the problem of nearly derivatives.Sci. Math. Jpn. 61 (2005), 299–311. Zbl 1077.26005, MR 2123887
Reference: [6] L. Di Piazza: A Riemann-type minimal integral for the classical problem of primitives.Rend. Istit. Mat. Univ. Trieste 34 (2002 2003), 143–153. MR 2013947
Reference: [7] R. A. Gordon: The Integrals of Lebesgue, Denjoy, Perron, and Henstock.Graduate Studies in Mathematics, AMS, 1994. Zbl 0807.26004, MR 1288751
Reference: [8] Peng Yee Lee, R. Výborný: The integral, An Easy Approach after Kurzweil and Henstock.Australian Mathematical Society Lecture Series 14, Cambridge University Press, 2000. MR 1756319
Reference: [9] Š. Schwabik, M. Tvrdý, O. Vejvoda: Differential and Integral Equations. Boundary Value Problems and Adjoints.D. Reidel Publishing Co., Dordrecht-Boston, Mass.-London, 1979. MR 0542283


Files Size Format View
MathBohem_131-2006-2_3.pdf 284.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo